Cookies?
Library Header Image
LSE Research Online LSE Library Services

A model-free version of the fundamental theorem of asset pricing and the super-replication theorem

Acciaio, Beatrice, Beiglböck, M., Penkner, F. and Schachermayer, W. (2016) A model-free version of the fundamental theorem of asset pricing and the super-replication theorem. Mathematical Finance, 26 (2). 233 - 251. ISSN 0960-1627

Full text not available from this repository.
Identification Number: 10.1111/mafi.12060

Abstract

We propose a Fundamental Theorem of Asset Pricing and a Super‐Replication Theorem in a model‐independent framework. We prove these theorems in the setting of finite, discrete time and a market consisting of a risky asset S as well as options written on this risky asset. As a technical condition, we assume the existence of a traded option with a superlinearly growing payoff‐function, e.g., a power option. This condition is not needed when sufficiently many vanilla options maturing at the horizon T are traded in the market.

Item Type: Article
Official URL: https://onlinelibrary.wiley.com/journal/14679965
Additional Information: © 2013 Wiley Periodicals, Inc.
Divisions: Statistics
Subjects: H Social Sciences > HG Finance
Q Science > QA Mathematics
Sets: Departments > Statistics
Date Deposited: 20 Sep 2013 09:21
Last Modified: 20 Dec 2020 04:34
URI: http://eprints.lse.ac.uk/id/eprint/52778

Actions (login required)

View Item View Item